# SDR CA190531012

- Difficulty date: May 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40 NG
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: D4D28171070
- Condition: Degraded
- Location: Main Fuel Tank
- Part time: 486 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL TANK INTERCONNECT HOSE FOUND FAILING IN LH MAIN FUEL TANK ASSEMBLY OF LH WING, INNER LAYERS OF RUBBER APPEAR TO BE SEPARATING. INSPECTION OF RH TANK FOUND NO DEFECTS. (TC# 20190531012)
